# SDR CKSA98741

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-2 CARGO PIT AT STA 1455 THE LONGERON 30 STRINGER SKIN HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-00 FIG 801.  REMOVED CORRODED AREA AND FABRICATED DOUBLERS IAW SRM 53-31-00 FIG 804.  ALODINED AND PRIMED IAW SRM 51-21-02 AND MM 20-51-09.  INSTALLED IAW SRM 53-31-00 FIG 804.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-210, NON ROUTINE CARD NR 30920, CPCP TASK NR C53-120-04-02.
